# SDR CALA2013090290922

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO RT SIDEWALL ANGLE BS1440 TO 1480 RBL27 WL150. CORROSION ON AFT CARGO RT SIDEWALL ANGLE (INTERCOSTAL) BS1440-1480 RBL27 WL150 RESULTED IN 100% MATERIAL LOSS IAW SRM 51-10-02.  FABRICATED & INSTALLED ANGLE IAW DWG 453N1842 SHT 6.
